# SDR CALA2023081602544

- Difficulty date: August 13, 2023
- Submitted: August 16, 2023
- Operation: Air carrier
- Aircraft: N61882
- Make and model: Boeing 737924ER
- Aircraft serial: 42201
- Aircraft time: 27,137 hours, 9,758 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Part number: UNKNOWN
- Part serial: NA
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF 120KTS. PREDICTIVE WINDSHEAR 120KTS. WIND FOR T/O 5KTS. HIGHEST REPORT FOR PAST HOUR. ACCOMPLISHED FIM TASK 34-43 TASK 815, NO FAILURES PRESENT. ACCOMPLISHED HIGH ENERGY STOP INSPECTION REF AMM 05-51-07-210-801. NO DEFECTS NOTED.
